# SDR REXA2025012200070

- Difficulty date: December 9, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295- FS310 STGR 27/ CL TCAS INTERNAL ANTENNA DOUBLER IS CORRODED. REMOVED TCAS INTERNAL ANTENNA DOUBLER P/N SH670-32364-7 IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED TCAS ANTENNA DOUBLER IAW CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001--001-A01, AND SRM 51-23-00-001-001-A01.
